# SDR W8PA971181

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 340/429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK AT BS 340 AND 429, RBL 24, WL 208.  FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-52, REPLACED SEAT TRACK PER SRM 53-00-51.  (M)
